Unitarization of Schur representations of a partially ordered set associated with ˜E7

Authors

  • D. Yu. Yakymenko Iн-т математики НАН України, Київ

Abstract

We prove that every Schur representation of a partially ordered set associated with graph ˜E7 can be unitarized with some character.

Published

25.06.2010

Issue

Section

Research articles

How to Cite

Yakymenko, D. Yu. “Unitarization of Schur Representations of a Partially Ordered Set Associated With ˜E7”. Ukrains’kyi Matematychnyi Zhurnal, vol. 62, no. 6, June 2010, pp. 847–853, https://umj.imath.kiev.ua/index.php/umj/article/view/2915.